Next Article in Journal
The Local Representation Formula of Solution for the Perturbed Controlled Differential Equation with Delay and Discontinuous Initial Condition
Next Article in Special Issue
The Most Refined Axiom for a Digital Covering Space and Its Utilities
Previous Article in Journal
Modeling of Strength Characteristics of Polymer Concrete Via the Wave Equation with a Fractional Derivative
Previous Article in Special Issue
Linear Convergence of Split Equality Common Null Point Problem with Application to Optimization Problem

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1844

Article: Local Sharp Vector Variational Type Inequality and Optimization Problems
Authors: by Jong Kyu Kim and Salahuddin

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop